# SDR AALA202304175496

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 74,917 hours, 34,931 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2506
- Condition: Faulted
- Location: Zone 100 - Fuse
- Part time: 64,247 hours, 25,187 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT DUE TO A VENT SKIN VALVE FAULT MESSAGE ON CLIMB OUT. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FUTHER INCIDENT. MAINTENANCE REPLACED THE SKIN AIR OUTLET VALVE PER AMM 21-26-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-00.
